| Model Number |
7313 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
An advocate reported that the customer was hospitalized for diabetic coma due to pancreatic cancer.While in the hospital, the customer's blood glucose readings were compared between the contour next meter and an alternate blood glucose meter within 4 minutes and a difference of 100 mg/dl was obtained.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next meter and contour next test strips from lot # 9jpec52c for evaluation.In-house contour next test strips from lot # 9jpec52c were also used for testing.The returned meter was tested with the returned test strips and in-house test strips, which gave a satisfactory performance.